# SDR AALA991130

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 59104475071
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 357 - AFTER TAKEOFF LGA FOR ORD, UNABLE TO RETRACT NOSE GEAR.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  LUBED NOSE GEAR AND PERFORMED NOSE GEAR RETRACTION TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
